Drought, Benton
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Benton forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.070, -88.068 (the zone’s center; the record gives no point)
S. Drought Monitor throughout the entire month.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
With a below normal rainfall deficit continuing across Benton County during the month of November, the county still remained in the D2 Severe Drought Classification Criteria as stated in the U.S. Drought Monitor throughout the entire month.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Oct 31, 10:53 PM CST, 1 hour 7 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1153 PM CDT SUN OCT 31 2010 .UPDATE... UPDATED TO INCLUDE AVIATION DISCUSSION. && .AVIATION... SURFACE HIGH PRESSURE WILL MOVE SLOWLY E ACROSS THE GREAT LAKES AREA THRU THE PERIOD. DRY CONDITIONS WILL PREVAIL ALONG WITH RATHER LIGHT NE SURFACE WINDS. NO FOG IS EXPECTED OVERNIGHT. MODEL FORECAST SOUNDINGS AND ISENTROPIC ANALYSES SHOW POSSIBLE MIDDLE CLOUD CEILINGS TOWARD DAYBREAK TO ABOUT MID MORNING. BNA...VFR THROUGHOUT PERIOD. CSV...VFR THROUGHOUT PERIOD. && .PREV DISCUSSION... /ISSUED 1041 PM CDT SUN OCT 31 2010/ UPDATE...BATCHES OF MOSTLY THIN CIRRUS CONTINUE TO SWEEP EASTWARD OUT OF THE SOUTHERN PLAINS, AND ANY CIRRUS THAT CROSSES OUR AREA OVERNIGHT SHOULD REMAIN THIN ENOUGH NOT TO IMPEDE RADIATIONAL COOLING. BELIEVE GFS MOS MIN TEMPS ARE REASONABLE AND HAVE TRIMMED A DEGREE OR SO OFF PREVIOUS FORECAST MINIMUM EXPECTATIONS. OTHERWISE, NO CHANGE. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 10
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 517 AM CDT SUN OCT 31 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-011030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 517 AM CDT SUN OCT 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LV
The national radar mosaic for the moment the first event began.
1 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2010Every state in 2010This day in weather historyWarnings in Tennessee, November 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 268138.